Publication
Title
Graded Calabi Yau algebras of dimension 3
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2008
ISSN
0022-4049
Volume/pages
212:1(2008), p. 14-32
ISI
000250155300003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.08.2017
To cite this reference